# SDR DALA2021050302517

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 83,207 hours, 36,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 - ENTRY DOOR ARMING LEVER HARD TO OPERATE LOCATIONS 602. CORRECTIVE ACTION: CLEANED 1R DOOR GRIT BAR ATTACHMENTS PER A320 AMM 52-12. OPS CHECK GOOD. (1796440)
